# SDR DALA14011100952

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 63,521 hours, 47,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN ROWS 14-20 & 25-30.  REPLACED ASSOCIATED EMERGENCY LIGHT BATTERIES IAW AMM 33-53-00. OPS CHECKED NORMAL.
